# SDR SWAA2021111541534

- Difficulty date: November 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 52,296 hours, 31,051 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; #4 FLAP TRANSMISSION PANEL; 194BL; IS DELAMINATED. ; / [01] REMOVED AND REPLACED PER AMM 53-51-21.
